# SDR SIMA20120303001

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 22,169 hours, 15,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY EXIT CEILING SIGN MISSING AMBER COVER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED AMBER CAP LENS IAW WITH AMM 33-51-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
